Alert archive / Arkansas / Flash Flood Warnings in 2025

Flash Flood Warning 84, NWS Tulsa, OK

September 21, 2025Benton County, Carroll County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Sep 21, 2025, 12:13 AM CDT for Benton County, Carroll County, Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2025, 12:13 AM CDT (05:13 UTC)
Expired
Sep 21, 2025, 6:30 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Carroll County, AR

The radar

The Springfield radar (KSGF), 107 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
258 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

369 
WGUS54 KTSA 210513
FFWTSA
ARC007-015-210930-
/O.NEW.KTSA.FF.W.0084.250921T0513Z-250921T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1213 AM CDT Sun Sep 21 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Northern Benton County in northwestern Arkansas...
  Carroll County in northwestern Arkansas...

* Until 430 AM CDT.

* At 1213 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Rogers...                          Bentonville...
  Berryville...                      Eureka Springs...
  Bella Vista...                     Lowell...
  Pea Ridge...                       Green Forest...
  Gravette...                        Decatur...
  Highfill...                        Gateway...
  Beaver...                          Springtown...
  Grandview...                       Urbanette...
  Northwest Arkansas Regional Airport...Hiwasse...
  Miller...                          Centerton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3650 9449 3650 9330 3630 9330 3631 9386
      3625 9446

FLASH FLOOD...RADAR INDICATED

$$
2 follow-up statements
594 
WGUS54 KTSA 210925
FFWTSA
ARC007-015-211130-
/O.EXT.KTSA.FF.W.0084.000000T0000Z-250921T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
425 AM CDT Sun Sep 21 2025

The National Weather Service in Tulsa has extended the

* Flash Flood Warning for...
  Northern Benton County in northwestern Arkansas...
  Carroll County in northwestern Arkansas...

* Until 630 AM CDT.

* At 425 AM CDT, Doppler radar indicated scattered thunderstorms 
  redeveloping and producing heavy rain across the warned area. 
  Between 1 and 3 inches of rain have fallen and additional isolated 
  heavy downpours are likely through 630 AM. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Rogers...                          Bentonville...
  Berryville...                      Eureka Springs...
  Bella Vista...                     Lowell...
  Pea Ridge...                       Green Forest...
  Gravette...                        Decatur...
  Highfill...                        Gateway...
  Beaver...                          Springtown...
  Grandview...                       Urbanette...
  Northwest Arkansas Regional Airport...Hiwasse...
  Miller...                          Centerton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3650 9449 3650 9330 3630 9330 3631 9386
      3625 9446

FLASH FLOOD...RADAR INDICATED

$$
365 
WGUS74 KTSA 211125
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
625 AM CDT Sun Sep 21 2025

ARC007-015-211135-
/O.EXP.KTSA.FF.W.0084.000000T0000Z-250921T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Carroll AR-
625 AM CDT Sun Sep 21 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 630 AM CDT THIS MORNING FOR 
NORTHERN BENTON AND CARROLL COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3650 9449 3650 9330 3630 9330 3631 9386
      3625 9446

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 6:23 PM CDT, 5 hours 50 minutes earlier. Its key messages:

  • Issued at 1239 PM CDT Sat Sep 20 2025
  • Isolated severe thunderstorms possible late today and this evening from northeast Oklahoma into northwest Arkansas.
  • Warm to hot conditions continue through Sunday, with temperatures moderating Monday and then cooler into next week.
  • Daily shower and thunderstorm chances continue into Wednesday. There is a moderate chance of a more robust storm complex crossing the area Monday night and Tuesday.
Area forecast discussion, Sep 20, 6:23 PM CDT, 5 hours 50 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
623 PM CDT Sat Sep 20 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 1239 PM CDT Sat Sep 20 2025

 - Isolated severe thunderstorms possible late today and
   this evening from northeast Oklahoma into northwest Arkansas.

 - Warm to hot conditions continue through Sunday, with
   temperatures moderating Monday and then cooler into next week.

 - Daily shower and thunderstorm chances continue into Wednesday.
   There is a moderate chance of a more robust storm complex
   crossing the area Monday night and Tuesday.

&&

.SHORT TERM...
(Through tonight )
Issued at 1239 PM CDT Sat Sep 20 2025

A thunderstorm complex crossed northern portions of the area
this morning.  That complex is weakening and exiting the area.
However, showers and a few thunderstorms continue a little north of
the trailing boundary that extends from near Ozark to the north
side of the Tulsa area and into Osage County. That part of the
boundary near and northwest of Tulsa should become about
stationary, as the more eastern part of the boundary drifts
a little more south. Convection along the boundary may not
completely end before new cells develop near it during peak heating
or this evening. The peak of coverage could wait until evening as
flow several thousand feet above the ground increases to near 30
knots from the west-southwest.  A few downbursts near severe
criteria are possible. There may also be a brief window / zone where
hail potential is enhanced. In general, the low-level flow may be
too weak to support wider / stronger updrafts. But the combination
of the increase in low-level flow and potential for pooling a
deeper pocket of moisture near the old boundary could result in
the potential for a few severe hail reports. This activity should
diminish overnight but may not completely end as a weak low-level
jet continues into northeast Oklahoma.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 1239 PM CDT Sat Sep 20 2025

The northwest upper-level flow pattern will continue into Wednesday
with daily rounds of showers and thunderstorm. Consensus is
developing in the data that a more robust thunderstorm complex
could track across the area Monday night and into Tuesday. Northeast
Oklahoma and northwest Arkansas appear to be most favored for that
potential, but there will be rain chances area wide. This idea is
based on the expectation that a stronger upper-level system will move
through the center of the U.S. Tuesday and Wednesday. Faster winds
aloft with and ahead of the system support a more organized storm
event.

Temperatures will gradually moderate into next week with the daily
rain chances and increase in clouds. Cooler air will spread into the
area with the passage of the upper system.

&&

.AVIATION...
(00Z TAFS)
Issued at 622 PM CDT Sat Sep 20 2025

Convection has finally moved away from nwrn AR sites, so focus turns
to the west where convection is underway over north central and nern
OK. This activity will potentially impact nern OK sites this evening
with MVFR CIGS/IFR VSBYS. Less widespread activity expected to
persist into late tonight, but low confidence of impacts to any
specific terminal. Fog remains a possibility late tonight into Sunday
morning nwrn AR sites, with some scattered convection still
persistent. Another round of convection likely develops tomorrow
afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  85  69  86 /  40  50  60  40
FSM   69  91  70  86 /  30  20  40  60
MLC   68  88  70  88 /  20  30  40  50
BVO   64  82  64  86 /  40  50  60  30
FYV   64  87  65  83 /  40  30  50  70
BYV   65  87  66  82 /  40  50  50  80
MKO   67  86  68  86 /  30  30  50  60
MIO   65  84  65  84 /  50  50  60  50
F10   66  86  67  88 /  30  40  50  50
HHW   68  89  69  89 /  10  10  30  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...08
LONG TERM....08
AVIATION...69
Hazardous weather outlook, Sep 20, 4:44 PM CDT, 7 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
444 PM CDT Sat Sep 20 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
444 PM CDT Sat Sep 20 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...After 6 pm.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Primarily along and north of I-40.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A storm complex will continue to move southeast across northwest
Arkansas into this evening, gradually weakening. Locally heavy
rainfall will remain the main threat from this activity, but the
stronger storms could briefly become severe with large hail and
damaging wind gusts.

Additional activity is expected to develop to the west across
northeast Oklahoma along an outflow boundary from earlier
thunderstorm activity. While the bulk of the storms will remain
elevated, sufficient heating across the northeast Oklahoma portion of
the area may result in instability strong enough to support large
hail to half dollar size and wind gusts to 65 mph. There is a very
low risk of a tornado for a short window of time this evening if a
storm should develop along the outflow boundary and remain isolated
long enough as it moves southeast. Locally heavy rainfall is also
possible. The activity is expected to diminish in intensity and
coverage with the loss of daytime heating later this evening,
however a strengthening low level jet may support a strong updraft or
two through midnight as the storms move east across northeast
Oklahoma and far northwest Arkansas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
WEDNESDAY...Thunderstorm Potential.
THURSDAY and FRIDAY...No Hazards.

EXTENDED DISCUSSION...
Daily thunderstorm chances continue Sunday through Tuesday with
locally heavy rainfall and an isolated severe weather potential.
Thunderstorm complexes will become more widespread and potentially
stronger Sunday night into Monday and Monday night into Tuesday as an
upper low moves through the Southern Plains. A drying trend begins
by the middle of next week as the low pulls away from the area and
high pressure builds into the region.

weather.gov/tulsa contains additional information.

69

In the hours before

Local storm report, Sep 20, 8:53 PM CDT, 3 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
853 PM CDT Sat Sep 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     Hail             4 W Owasso              36.27N 95.92W
09/20/2025  E1.75 Inch       Tulsa              OK   Trained Spotter

            Golf ball size hail.

&&

DH
Special weather statement, Sep 20, 9:45 PM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
945 PM CDT Sat Sep 20 2025

OKZ060-061-067-210330-
Tulsa OK-Rogers OK-Wagoner OK-
945 PM CDT Sat Sep 20 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND EASTERN TULSA COUNTIES THROUGH 1030 PM
CDT...

At 944 PM CDT, Doppler radar indicated a strong thunderstorm near
Tulsa International Airport, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Broken Arrow...                   Verdigris...
Jenks Riverside Airport...        Sperry...
Tulsa...                          Claremore...
Turley...                         Tulsa International Airport...
Jenks...                          Catoosa...
Owasso...                         Oneta...
Collinsville...                   Coweta...
Glenpool...                       Bixby...
Skiatook...

This includes Interstate 44 between mile markers 221 and 249.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3598 9600 3633 9600 3642 9559 3598 9558
TIME...MOT...LOC 0244Z 270DEG 14KT 3618 9588

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Sep 20, 10:10 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1010 PM CDT Sat Sep 20 2025

ARZ001-002-210400-
Carroll AR-Benton AR-
1010 PM CDT Sat Sep 20 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN BENTON AND NORTHERN
CARROLL COUNTIES THROUGH 1100 PM CDT...

At 1009 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles northwest of Washburn to 4 miles
northeast of Seligman to 11 miles west of Kimberling City. Movement
was southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Garfield...                       Beaver Lake...
Pleasant Ridge...                 Gateway...
Urbanette...                      Berryville...
Beaver...                         Grandview...
Oak Hill...                       Busch...
Eureka Springs...                 Blue Eye...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3630 9374 3631 9387 3650 9403 3650 9330
      3645 9330
TIME...MOT...LOC 0309Z 309DEG 22KT 3663 9408 3655 9387 3664 9364

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Sep 20, 11:18 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1118 PM CDT Sat Sep 20 2025

ARZ001-OKZ063-210445-
Benton AR-Delaware OK-
1118 PM CDT Sat Sep 20 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BENTON AND EAST
CENTRAL DELAWARE COUNTIES THROUGH 1145 PM CDT...

At 1118 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles southeast of Jay to 2 miles north of
Decatur. Movement was east at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Maysville...                      Jay...
Northwest Arkansas Regional Air...Highfill...
Lake Eucha State Park...          Vaughn...
Gravette...                       Decatur...
Cave Springs...                   Bentonville...
Hiwasse...                        Healing Springs...
Miller...                         Bella Vista...
Centerton...                      Cherokee City...
Rogers...

This includes Interstate 49 between mile markers 83 and 84, and
between mile markers 89 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3624 9419 3633 9480 3644 9480 3650 9417
TIME...MOT...LOC 0418Z 286DEG 33KT 3636 9473 3637 9445

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 21, 12:00 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1200 AM CDT Sun Sep 21 2025

ARZ001-210530-
Benton AR-
1200 AM CDT Sun Sep 21 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BENTON COUNTY THROUGH
1230 AM CDT...

At 1159 PM CDT, Doppler radar indicated a strong thunderstorm near
Decatur, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Rogers...                         Northwest Arkansas Regional Air...
Highfill...                       Vaughn...
Decatur...                        Cave Springs...
Bentonville...                    Healing Springs...
Lowell...                         Miller...
Centerton...                      Springdale...
Bella Vista...

This includes Interstate 49 between mile markers 76 and 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3629 9452 3640 9451 3643 9409 3621 9409
TIME...MOT...LOC 0459Z 270DEG 42KT 3635 9441

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 21, 12:04 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1204 AM CDT Sun Sep 21 2025

ARZ001-002-210545-
Carroll AR-Benton AR-
1204 AM CDT Sun Sep 21 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN BENTON AND
NORTHWESTERN CARROLL COUNTIES THROUGH 1245 AM CDT...

At 1204 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Gateway to 4 miles southwest of Garfield.
Movement was east at 30 mph.

HAZARD...Wind gusts up to 45 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pleasant Ridge...                 Garfield...
Gateway...                        Beaver Lake...
Beaver...                         Grandview...
Walnut Hill...                    Oak Hill...
Busch...                          Eureka Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3630 9364 3637 9403 3650 9395 3650 9358
TIME...MOT...LOC 0504Z 262DEG 27KT 3650 9392 3639 9401

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 10:10 PM CDTSpecial Weather StatementTSACarroll50 min
Sep 20, 11:18 PM CDTSpecial Weather StatementTSABenton27 min
Sep 21, 12:00 AM CDTSpecial Weather StatementTSABenton30 min
Sep 21, 12:01 AM CDTAreal Flood AdvisoryTSACarroll3 hr
Sep 21, 12:04 AM CDTSpecial Weather StatementTSACarroll41 min
Sep 21, 12:06 AM CDTAreal Flood AdvisoryTSABenton3 hr
Sep 21, 12:37 AM CDTSpecial Weather StatementTSACarroll38 min
Sep 21, 12:47 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington3 hr
Sep 21, 1:03 AM CDTSpecial Weather StatementTSACarroll42 min
Sep 21, 2:09 AM CDTFlash Flood WarningTSACarroll, Madison4 hr
Sep 21, 6:39 PM CDTSpecial Weather StatementTSASebastian36 min

Nearby

Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.